Authors: Dragović, Vladimir 
Radnović, Milena
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Bifurcations of Liouville tori in elliptical billiards
Journal: Regular and Chaotic Dynamics
Volume: 14
Issue: 4-5
First page: 479
Last page: 494
Issue Date: 17-Sep-2009
Rank: M22
ISSN: 15603547
DOI: 10.1134/S1560354709040054
Abstract: 
A detailed description of topology of integrable billiard systems is given. For elliptical billiards and geodesic billiards on ellipsoid, the corresponding Fomenko graphs are constructed.
Keywords: Elliptical billiard | Fomenko graph | Isoenergy manifold | Liouville equivalence | Liouville foliation
Publisher: Springer Link
Project: Serbian Ministry of Science and Technology, Project no. 144014: Geometry and Topology of Manifolds and Integrable Dynamical Systems

Show full item record

SCOPUSTM   
Citations

37
checked on Feb 5, 2023

Page view(s)

14
checked on Feb 5, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.